The solution of a Fučík's conjecture

Rudolf Švarc

Commentationes Mathematicae Universitatis Carolinae (1984)

  • Volume: 025, Issue: 3, page 483-517
  • ISSN: 0010-2628

How to cite


Švarc, Rudolf. "The solution of a Fučík's conjecture." Commentationes Mathematicae Universitatis Carolinae 025.3 (1984): 483-517. <>.

author = {Švarc, Rudolf},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {Brouwer degree; existence; solution; jumping nonlinearity},
language = {eng},
number = {3},
pages = {483-517},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {The solution of a Fučík's conjecture},
url = {},
volume = {025},
year = {1984},

AU - Švarc, Rudolf
TI - The solution of a Fučík's conjecture
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1984
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 025
IS - 3
SP - 483
EP - 517
LA - eng
KW - Brouwer degree; existence; solution; jumping nonlinearity
UR -
ER -


  1. Ambrosetti A., Prodi G., On the inversion of some mappings with singularities between Banach spaces, Annali Mat. Pura Appl. 93, 1973, pp. 231-246. (1973) MR0320844
  2. Prodi G., Ambrosetti A., Analisi non lineare, I, quaderno, Pisa 1973. (1973) Zbl0352.47001
  3. Fučík S., Solvability of nonlinear equations and BVP, Raidel-Dordrecht and Soc. of Czechoslovak Mathematicians and Physicists - Prague, 1980. (1980) 
  4. Ambrosetti A., Mancini G., Existence and multiplicity results for nonlinear elliptic problems with linear part at resonance: The case of simple eigenvalue, J. Biff. Equations 28, 1978, pp. 220-245. (1978) MR0492839
  5. Manes A., Micheletti A., Un'estensione della teoria variazionale degli antovalori per operatori ellitici del secondo ordine, Boll. Unione Mat. Ital. 7, 1973, pp. 285-301. (1973) MR0344663
  6. Dancer E. N., On a nonlinear elliptic boundary value problem, Bull. Austral. Math. Soc. 12, 1975, pp. 399-405. (1975) Zbl0297.35031MR0385318
  7. Berger M. S., Podolak E., On the solvability of a nonlinear Dirichlet problem, Indiana Univ. Math. J. 24, 1975, pp. 837-846. (1975) MR0377274
  8. Podolak E., On the range of operator equations with an asymptotically nonlinear term, Indiana Univ. Math. J. 25, 1976, pp. 1127-1137. (1976) Zbl0353.47035MR0425698
  9. Podolak E., On asymptotic nonlinearities, J. Diff. Equ. 26, 1977, pp. 69-79. (1977) Zbl0372.47033MR0487637
  10. Figueiredo de D. G., Gossez J.-P., Perturbation non linéaire d'un problème elliptique linéaire près de sa première valeur propre, Comptes Rendus Acad. Sci. Paris 284, 1977, pp. 163-166. (1977) Zbl0343.35032
  11. Fučík S., Milota J., Linear and nonlinear variational inequalities on half-spaces, Comm. Math. Univ. Carol. 169 1975, pp. 663-682. (1975) MR0417877

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.